# SDR DALA14008023359

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 35,235 hours, 4,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, Y1959, FRAMES 62, 64 AND 69.   REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00 -15,  FIG 102.  SEAT TRACK R & R IAW SRM 51-42-11.
